# SDR DLL10970720

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/L CK, FOUND EMERG LIGHT AND SIGN AT 4L DOOR GOES OUT AFTER A FEW SECONDS TEST.  REPLACED PWR SUPPLY AT 4L DOOR.  TEST WAS GOOD PER MM.
